# SDR SIMA20241101002

- Difficulty date: November 1, 2024
- Submitted: November 5, 2024
- Operation: Air carrier
- Aircraft: N290NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000841
- Aircraft time: 12,378 hours, 8,147 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON RH FUSELAGE AT THE JUNCTION OF FR03 AND STGR 13R. REF AML 106300064 (MAJOR REPAIR). INSTALLED REPAIR DOUBLER AND FILLER AT JUNCTION OF FR 3 AND STGR 13R IAW ERS-EJ-53MR-5083
